It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-23-2006, 04:51 AM   #1
Veteran
(male)
 
Join Date: Nov 2002
Location: edison
Posts: 421
rc1975 HB User
erection problems

i have been on toprol xl 50mg(beta blocker) bc of high bp for about 4 months now and over the last month i have a problem getting an erection. what can i do even when i do get an erection it doesnt get as big as it could. what can i do or take that will help. im also on toprol bc of a bad problem with my mitral valve. thanks

 
Old 07-23-2006, 07:45 AM   #2
Senior Veteran
(male)
 
Join Date: Mar 2006
Posts: 1,450
hayfarmer HB User
Re: erection problems

you may need to tell your doctor. There are other medications he can try besides the beta blocker for which this is a known and common side effect.

 
Sponsors Lightbulb
   
Old 07-23-2006, 12:00 PM   #3
Senior Veteran
(male)
 
Join Date: Mar 2006
Posts: 1,450
hayfarmer HB User
Re: erection problems

I'm not familiar with tporol in particular but many beta blockers can cause sexual side effects I believe. Best to ask the doc and read the info that came with your Rx.

 
Old 07-23-2006, 01:27 PM   #4
Inactive
(male)
 
Join Date: Mar 2005
Posts: 2,034
last1 HB User
Re: erection problems

a common side effect of most anti-hypertensives is erectile dysfunctioning problems. Certainly it's time to check with the doctor about alternative medications or trying the Viagra/Cialis/LEvitra route. However, remember that you cannot take those medications if you are also take nitrate medications.

 
Old 07-23-2006, 01:55 PM   #5
Member
(male)
 
Join Date: Mar 2003
Location: Mass. USA
Posts: 92
jim1 HB User
Re: erection problems

Definitely tell your doctor. Beta blockers are known to cause erection problems in many men. I have talen a beta for years.....and unless there is any other difficulty, you should be able either to reduce the dosage, or use Viagra or Cialis as necessary. But tell your doctor--he may even expect to hear from you on this matter, bud--but know that it can be fixed! Best of luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
erection during craniosacral therapy ? capi Sexual Health - Men 61 05-14-2009 03:17 PM
Erection Problems! Please Help! baldguy79 Sexual Health - Men 10 08-23-2008 03:17 PM
soft erection sooosad Sexual Health - Men 3 06-25-2008 10:57 AM
Help!!! Erection Problems!!! hah1234 Sexual Health - Men 7 01-14-2007 07:02 AM
erection problems age 24 information tg_down Sexual Health - Men 4 09-23-2006 07:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!